# SDR SIMA991441

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AE
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND CHAFE ON THE LEFT AFT FUSEALGE AT THE HORIZONTAL STABILIZER FILLET FAIRING INTERFACE.  BLENDED THE CHAFE AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO CRACK INDICATIONS.  APPLIED PROTECTIVE TREATEMENT TO THE BLENDED AREA INCLUDING POLYURETHANE TOP COAT.  FABRICATED A REPAIR DOUBLER .025 THICK.  APPLIED PROTECTIVE TREATENT OT THE DOUBLER INCLUDING POLYURETHANE TOP COAT.  APPLIED FAY SEALANT TO THE CONTACT SURFACE OF THE DOUBLER, REPOSITIONED AND INSTALLED FASTENERS WET.  APPLIED FILLET SEALANT ALONG THE EDGE OF THE DOUBLER AND RESTORED SURFACE FINISH.  FABRICATED CHAFE PROTECTION PLATES FROM CRES 301 .25 HARD, .020 THICK, INSTALLED IAW SAAB SERVICE BULLETIN 340-53-042.
